# SDR NACA2023060300001

- Difficulty date: June 3, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,836 hours, 19,813 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HF RADIO WILL NOT TRANSMIT WITH YOKE, PANEL OR MIC SWITCHES. IT DOES RECEIVE GOOD AUDIO. DEFERRED PER MEL 23-11-00-02B CAT C
